AA and side pain?

  1. AA and side pain?


    My gf used some of my Abliderate Advanced for a few days in a row. Applied once a day to the appropriate areas. She told me that she began to experience "pain" in the those areas, especially her back and lower sides. Not a burning of the skin, but a pain in deeper tissue. Is this normal? Has anyone else experienced this? Any help is greatly appreciated- I'm a little concerned about this.


  2. Not at all. There is no mechanism of the ingredients that would explain it either.

    Personal question...is she coming up to her menstrual cycle?
    Evolutionary Muse - Inspire to Evolve
    Flawless Skin Couture - We give you the tools to make you Flawless

  3. Have ran 2 bottles of Abliderate and 4 bottles of Abliderate Advanced and never noticed anything similar. First I believe I've ever heard of it.
    EvoMuse Products Rep

    PM me with any questions!
    •   
       


  4. it may be getting close to that time... but she says its not even close to that sort of feeling. stiffness in her back and almost the same "stiff" feeling in her sides (not near her ovaries but in the whole region). she didn't apply it for 2 days and the "pain" went away that's why I figured I would ask you guys about it

Similar Forum Threads

  1. AAS and AGgression: GREAT ARTICLE!!
    By Musclemar in forum Anabolics
    Replies: 0
    Last Post: 07-18-2003, 02:28 PM
  2. Deads, squats, and hip pain
    By Jcc in forum Exercise Science
    Replies: 2
    Last Post: 07-16-2003, 04:30 PM
  3. GVT and Joint Pain
    By ironviking in forum Exercise Science
    Replies: 2
    Last Post: 04-07-2003, 11:46 PM
  4. AAS and PH
    By lwb357 in forum Anabolics
    Replies: 1
    Last Post: 02-26-2003, 06:27 AM
  5. after effects of aas and PH
    By ironviking in forum Cycle Info
    Replies: 13
    Last Post: 02-03-2003, 05:55 PM
Log in
Log in